# SDR ASAA2024071351335

- Difficulty date: July 13, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 58,329 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812710
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, AFT SHIELD HAS CORROSION. GROUNDED - YES. REMOVED CORROSION FROM AFT PIT, AFT SHIELD IAW B737-800 SRM 53-60-15-1A-1. ORIG. THICKNESS IS .050" IAW B737-800 SRM 53-60-15-01-1. REMOVED .025" REMAINING THICKNESS IS .025" AND IS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-60-15-1A-1. REPLACED AFT PIT, AFT SHIELD IAW B737-800 SRM 51-40-02 AND B737-800 SRM 51-40-05.
